# SDR AALA20110120LGA01

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 62,635 hours, 32,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT CATWALK SIDEWALL EMERGENCY EGRESS LIGHTS INOPERATIVE.  RECONNECTED AND SECURED CONNECTOR.  OPS CHECK NORMAL.
